Skip to main content

Decompositions of the loop algebra over so(4) and integrable models of the chiral equation type

Abstract

Decompositions of the loop algebra over so(4) are considered and the exactly integrable nonlinear hyperbolic systems of the principal chiral field equation type are analyzed. A new example of such a system is found and the Lax representation for this example is constructed.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    I. Z. Golubchik and V. V. Sokolov, “One more instance of the classical Yang-Baxter equation,” in: Funkts. Anal. Prilozh., 34, No. 4, 75–78 (2000).

    MathSciNet  Google Scholar 

  2. 2.

    I. Z. Golubchik and V. V. Sokolov, “Compatible Lie brackets and integrable equations of the type of the principal chiral field model,” in: Funkts. Anal. Prilozh., 36, No. 3, 9–19 (2002).

    MathSciNet  Google Scholar 

  3. 3.

    I. V. Cherednik, “On the integrability of the two-dimensional asymmetric chiral O(3)-field and its quantum analogue,” Yad. Fiz., 33, 278–282 (1981).

    Google Scholar 

  4. 4.

    V. V. Sokolov, “On the decompositions of the loop algebra over so(3) to a sum of two subalgebras,” Dokl. Ross. Akad. Nauk (to appear).

Download references

Author information

Affiliations

Authors

Additional information

__________

Translated from Fundamental’naya i Prikladnaya Matematika (Fundamental and Applied Mathematics), Vol. 10, No. 1, Geometry of Integrable Models, 2004.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Efimovskaya, O.V., Sokolov, V.V. Decompositions of the loop algebra over so(4) and integrable models of the chiral equation type. J Math Sci 136, 4385–4391 (2006). https://doi.org/10.1007/s10958-006-0231-6

Download citation

Keywords

  • Taylor Series
  • Integrable Model
  • Commutation Relation
  • Hyperbolic System
  • Loop Algebra